Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
butt_munch

rare side effect?

Recommended Posts

i have been having dry eyes on my 40mg a day accutane...its my 9th pill.

but the thing is i have started to see a slightly yellowish color around my eyes. i think this is a rare side effect but should i be worried>?

also i have a mild burn in my throat with joint and back pain.

Share this post


Link to post
Share on other sites

Contact your physician ASAP and report all of these symptoms. Are you in the US?

Edited to add:

"Stop taking this medication and tell your doctor immediately if you develop these unlikely but very serious side effects: severe headache, vision changes, ringing in the ears, hearing loss, chest pain, yellowing eyes/skin, dark urine, severe diarrhea, rectal bleeding." WebMD

Share this post


Link to post
Share on other sites
Contact your physician ASAP and report all of these symptoms. Are you in the US?

Edited to add:

"Stop taking this medication and tell your doctor immediately if you develop these unlikely but very serious side effects: severe headache, vision changes, ringing in the ears, hearing loss, chest pain, yellowing eyes/skin, dark urine, severe diarrhea, rectal bleeding."

what exactly am i at risk at here?

the office is closed and i skipped my pill for today.

im sure it can wait till Monday right?-yes im in US

Edited by butt_munch

Share this post


Link to post
Share on other sites

Yellowing of the eyes can indicate jaundice, or a failure of the liver. That's so crazy that it happened after just 9 pills though! Def. check with your dr. on Monday.

Share this post


Link to post
Share on other sites

Agreed. Yellowing of the eyes and/or skin is directly related to your liver. Don't play around with that. Please keep us updated!

Share this post


Link to post
Share on other sites
Contact your physician ASAP and report all of these symptoms. Are you in the US?

Edited to add:

"Stop taking this medication and tell your doctor immediately if you develop these unlikely but very serious side effects: severe headache, vision changes, ringing in the ears, hearing loss, chest pain, yellowing eyes/skin, dark urine, severe diarrhea, rectal bleeding."

what exactly am i at risk at here?

the office is closed and i skipped my pill for today.

im sure it can wait till Monday right?-yes im in US

You need to call the on-call physician and ask him/her that.

This site and the opinions of those who post on it and respond to your questions (including mine) are not a substitution for the advice of a licensed physician.

The advice posted above is from WebMd. The content is reviewed by a physician before being posted.

If there is confusion about when you should report, contact your physician or his/her representative immediately, report all of the symptoms and request guidance.

Now.

Share this post


Link to post
Share on other sites

k ill call the doctor.

but when i said YELLOW eyes i didn't mean my eyes where SOLID yellow...i just see a very very slight color distortion (kinda looks yellow) around my eye.

some people cant even see it when i show them.

also i have a new symptom which is being Very sensitive to hot water.

i currently havent had a pill of accutane since two nights ago ..how long till my symptoms go away?

6'1 and 130lbs (male)16 years old 40mg

i started getting the side effects very very soon (like joint and back pain). on like my 5th-6th pill ..if that matters

Edited by butt_munch

Share this post


Link to post
Share on other sites
k ill call the doctor.

but when i said YELLOW eyes i didn't mean my eyes where SOLID yellow...i just see a very very slight color distortion (kinda looks yellow) around my eye.

some people cant even see it when i show them.

also i have a new symptom which is being Very sensitive to hot water.

i currently havent had a pill of accutane since two nights ago ..how long till my symptoms go away?

6'1 and 130lbs (male)16 years old 40mg

i started getting the side effects very very soon (like joint and back pain). on like my 5th-6th pill ..if that matters

Its better to be safe than sorry. I'd suggest telling your doctor as soon as possible.

Share this post


Link to post
Share on other sites

yeah, stop taking it until you talk to your derm.

i was on 10mg/day and i got really bad back and joint pain after just SEVEN pills-- so go figure. i called my derm and he told me to stop taking it immediately until the side effects went away at which point i could try it again, but if the side effects returned a second time, i wouldn't be able to continue with the course of accutane.

Share this post


Link to post
Share on other sites

alrite i talked to my derm and told her all my weird side effects ...she wasnt too worried about my very light yellowness in my eyes.

she put me back on a 40mg pill every other day until the end of the month. then she said i could have my liver tested for problems if i was still worried about it.

(im not too worried about it because my sister had a very very light discoloration in the back area of the white part of her eye also...so it must be normal because shes not on anything)

Edited by butt_munch

Share this post


Link to post
Share on other sites

what are you taking? i took amnesteem (sp?) for the entire course except the last week I took claravis (sp?) My throat hurt terribly bad with the claravis. i didn't finish my last week because of it. i was on 60 mg for the last couple months, but weight only 90 lbs.

Share this post


Link to post
Share on other sites
what are you taking? i took amnesteem (sp?) for the entire course except the last week I took claravis (sp?) My throat hurt terribly bad with the claravis. i didn't finish my last week because of it. i was on 60 mg for the last couple months, but weight only 90 lbs.

im on claravis..but the only symptoms i have with 20mg a day is slight joint pain so far

aquaphor knocks out my dry lips 100% :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×